Volume 211, Issue 6, December 2015

This issue is a translation of Vestnik Novosibirskogo Gosudarstvennogo Universiteta: Seriya Matematika, Mekhanika, Informatika (Herald of Novosibirsk State University: Series Mathematics, Mechanics, Informatics) edited by Sergey S. Goncharov, Vol. 14, No. 1-2, 2014. Translated into English and edited by Tamara Rozhkovskaya (rozhk@math.nsc.ru)

ISSN: 1072-3374 (Print) 1573-8795 (Online)

In this issue (17 articles)

  1. No Access

    OriginalPaper

    Sums of Computable Ordinals

    P. E. Alaev Pages 719-723